EconPapers    
Economics at your fingertips  
 

The Automorphism Group of the Lie Ring of Real Skew-Symmetric Matrices

Jinli Xu, Baodong Zheng and Li Yang

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

Denote by the set of all skew-symmetric matrices over the field of real numbers, which forms a Lie ring under the usual matrix addition and the Lie multiplication as , . In this paper, we characterize the automorphism group of the Lie ring .

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/638230.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/638230.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:638230

DOI: 10.1155/2013/638230

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:638230